# SDR ASAA2016040516246

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 23,667 hours, 7,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12618
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 30,482 hours, 9,246 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. PERFORMED RT PACK TEMP CONTROL BITE, REF AMM 21-62, TASK 801, RAM AIR ACTUATOR LOGGED ON RECENT FLIGHTS.  DUE TO REPEATED WRITE UPS, R & R RT RAM AIR INLET ACTUATOR, REF AMM 21-51-21.  RAM AIR INLET ACTUATOR TEST PASSED WITH NO FAULTS, REF TASK AMM 21-61-00-700-806-002.
